# SDR DXTA2014013105633

- Difficulty date: August 29, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 10,150 hours, 6,274 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Splice
- Part number: F2MA237016130
- Condition: Corroded
- Location: Fuselage
- Part time: 10,150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM SPLICE CORRODED.  REMOVED CORRODED KEEL BEAM SPLICE.  ALL WORK DONE IAW SRM 51-40-03 & 51-40-00.  INSTALLED NEW KEEL BEAM SPLICE IAW PRINT F2MA237015130-E01 & SRM 51-40-07.  VERIFIED TORQUE APPLIED PROTECTION TO ALL EXPOSED FASTENERS IAW F2000 MM 20-60-00-370-812.  APPLIED FIRST COAT DOME SEAL TO FASTENERS IN FUEL TANK IAW MM 20-32-00-340-802. APPLIED 2ND COAT OF SEALER TO FASTENERS IAW F2000 MM 20-32-00-340-802.  APPLIED 3RD COAT OF SEALER TO FASTENERS IAW F2000 MM 20-32-00-349-802.
